En / Ru

Gabdullin Mikhail Rashidovich


Website: mathnet

Keywords: analytic number theory, character sums, quadratic residues, trigonometric series.


→ 2019 – PhD Thesis "Character sums: estimates and applications" (Lomonosov Moscow State University);

→ Candidate master in chess (ELO 2206).

Publications (recent):


→ M.R. Gabdullin, "On the stochasticity parameter of quadratic residues", arXiv.

→ M.R. Gabdullin, "Trigonometric series with noninteger harmonics", J. Math. Anal. Appl., 508:1 (2022), 125792–11, DOI, arXiv.


→ D.V. Treschev, S.V. Konyagin, V.N. Chubarikov, M.A. Korolev, M.R. Gabdullin, "Analytic and Combinatorial Number Theory, Collected papers. In commemoration of the 130th birth anniversary of Academician Ivan Matveevich Vinogradov", Trudy Mat. Inst. Steklova, 314 (2021), 346 p., DOI.

→ K. Ford, M.R. Gabdullin, "Sets whose differences avoid squares modulo m", Proceeding of the American Mathematical Society, 149 (2021), 3669–3682, DOI, arXiv.


→ M.R. Gabdullin, S.V. Konyagin, "Stechkin’s works in number theory", Chebyshevskii Sb., 21:4 (2020), 9–18, DOI.

→ M.R. Gabdullin, "Lower Bounds for the Wiener Norm in \(\mathbb{Z}_p^d\)", Math. Notes, 107:4 (2020), 574–588, DOI.

→ M.R. Gabdullin, "On the stochasticity parameter of quadratic residues", Dokl. RAN. Math. Inf. Proc. upr., 491:1 (2020), 19–22, DOI.


→ M.R. Gabdullin, "Sets in \(\mathbb{Z}_m\) whose difference sets avoid squares", Sb. Math., 209:11 (2018), 1603–1610, DOI.

→ M.R. Gabdullin, "Estimates for character sums in finite fields of order \(p^2\) and \(p^3\)", Proc. Steklov Inst. Math., 303 (2018), 36–49, DOI.